# SDR UALA2010100403670

- Difficulty date: October 2, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,060 hours, 8,345 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 3HJ VERY DIM.  CHARGED BATTERY IAW MM AND OPS CHECKED GOOD AT SEAT ROW 3HJ ON NON ROUTINE 2273N0 0151.
